# SDR QXEA2014081400673

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N421QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4149
- Aircraft time: 18,578 hours, 19,626 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Prop Deice
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 PROPELLER DEICE CAUTION LIGHT ILLUMINATED INTERMITTENTLY. DIVERTED, LANDING UNEVENTFUL.  CDS REPORTS NR 1 PROP, BLADE 3, PHASE C OPEN.  R & R NR 1 PROPELLER BLADE 3 DEICER HARNESS IAW AMM TASK 61-10-16-00-802/400-802.  FUNTIONAL TEST AND CALIBRATION OF DEICEING SYSTEM FOR NR 1 PROP OPS CKS NORMAL. ACFT OK FOR CONTINUED SERVICE. FUNCTIONAL TEST AND CALI PERFORMED IAW AMM TASK 30-61-00-720-802.  RETURNED TO SERVICE.
